# SDR ASAA2022122971281

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,242 hours, 13,190 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 HF DOES NOT TRANSMIT OR RECEIVE WITH EITHER CAPT OR FO AUDIO PANEL,AND WITH EITHER CAPT OR FO PUSH TO TALK SWITCHES. UPON LANDING DISCOVERED HF/SAT XFR SWITCH WAS IN SAT. RETURNED TO HF AND HF 2 OPS NORMAL. GROUNDED - YES. PERFORMED OPS. CK OF HF COMM SYSTEM PER AMM 23-11-00/501.
